Alert archive / California / Winter Storm Watches in 2007
Winter Storm Watch 3, NWS Eureka, CA
NWS Eureka, CA issued this winter storm watch at Feb 25, 2007, 4:51 AM PST. It took effect at Feb 26, 2007, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 4:51 AM PST (12:51 UTC)
- In effect from
- Feb 26, 2007, 4:00 PM PST
- Expired
- Feb 26, 2007, 4:22 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 251251 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 451 AM PST SUN FEB 25 2007 ...WINTER TO AFFECT NORTHWEST CALIFORNIA THROUGH SUNDAY... .COLD AIR PUSHING INTO THE REGION FROM THE NORTHWEST ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS TO NORTHWEST CALIFORNIA OVERNIGHT INTO SUNDAY. ANOTHER SYSTEM IN THE SERIES WILL FOLLOW MONDAY NIGHT AND TUESDAY BRINGING EVEN COLDER AIR AND ASSOCIATED LOWER SNOW LEVELS TO INTERIOR NORTHWEST CALIFORNIA. CAZ003-004-260000- /O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.EXT.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 451 AM PST SUN FEB 25 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2500 FEET... ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. OVER DEL NORTE COUNTY SNOW LEVELS WILL CONTINUE NEAR 2000 FEET SUNDAY. SNOW ACCUMULATIONS UP TO 5 INCHES ARE EXPECTED THROUGH SUNDAY...BUT LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ABOVE 2000 FEET NEAR AND ALONG THE HIGHWAY 199 CORRIDOR. OVER INTERIOR HUMBOLDT COUNTY EXPECT SNOW LEVELS AROUND 2500 FEET TO CONTINUE SUNDAY. SNOW FALL ACCUMULATIONS OF 4 TO 6 INCHES ABOVE 3000 FEET CAN EXPECTED THROUGH SUNDAY. BRIEF SLUSHY ACCUMULATIONS OF AN INCH WILL OCCUR AS LOW AS 2500 FEET IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH IS IN AFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS LATE MONDAY SYSTEM HAS THE POTENTIAL TO BRING ADDITIONAL SIGNIFICANT SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 8 TO 10 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW AS 1500 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ076-260200- /O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ MENDOCINO INTERIOR- 451 AM PST SUN FEB 25 2007 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS THE POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2500 FEET WHERE 6 TO 8 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW AS 2000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
000 WWUS46 KEKA 260010 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 410 PM PST SUN FEB 25 2007 ...WINTER WEATHER TO CONTINUE ACROSS NORTHWEST CALIFORNIA THROUGH TUESDAY... .A COLD AIR MASS WILL REMAIN OVER NORTHWEST CALIFORNIA THROUGH TUESDAY. SHOWERS WILL PERSIST OVER AREA TONIGHT AND MONDAY...WITH THE HEAVIEST SHOWERS GENERALLY CONFINED TO THE NEAR COAST MOUNTAINS. AN ORGANIZED STORM SYSTEM WILL APPROACH THE AREA MONDAY NIGHT AND TUESDAY...BRINGING INCREASING SNOW SHOWERS AND CONTINUED LOW SNOW LEVELS TO INTERIOR NORTHWEST CALIFORNIA. CAZ003-261315- /O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ /O.NEW.KEKA.SN.Y.0005.070226T0010Z-070226T2000Z/ /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ NORTH COAST INTERIOR- 410 PM PST SUN FEB 25 2007 ...SNOW ADVISORY HAS EXPIRED... ...SNOW ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY ABOVE 2000 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... SNOW LEVELS WILL LOWER TO AROUND 2000 FEET TONIGHT THROUGH MONDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 2000 FEET THROUGH NOON MONDAY. THE HEAVIEST ACCUMULATIONS ARE EXPECTED OVER DEL NORTE COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO BRING 5 TO 8 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS 1000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ004-261315- /O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ UPPER TRINITY RIVER- 410 PM PST SUN FEB 25 2007 ...SNOW ADVISORY HAS EXPIRED... ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... SNOW SHOWERS WILL TAPER OFF THIS EVENING OVER TRINITY COUNTY. 1 TO 3 INCHES OF NEW SNOW IS EXPECTED AS SNOW LEVELS FALL OVERNIGHT TO 1500 TO 2000 FEET OVER THE AREA. A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO BRING 4 TO 7 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS 1000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ076-261315- /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ MENDOCINO INTERIOR- 410 PM PST SUN FEB 25 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS THE POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 6 TO 8 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY. LESSER ACCUMULATIONS ARE POSSIBLE AS LOW AS 1500 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS46 KEKA 261222 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 422 AM PST MON FEB 26 2007 CAZ003-270000- /O.UPG.KEKA.SN.Y.0005.000000T0000Z-070226T2000Z/ /O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/ /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ NORTH COAST INTERIOR- 422 AM PST MON FEB 26 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY SNOW WARNING REPLACES THE SNOW ADVISORY AND WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED. SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000 AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ004-270000- /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/ UPPER TRINITY RIVER- 422 AM PST MON FEB 26 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY SNOW WARNING REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED. SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000 AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. $$ CAZ076-270000- /O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.NEW.KEKA.SN.Y.0006.070226T1222Z-070227T2300Z/ MENDOCINO INTERIOR- 422 AM PST MON FEB 26 2007 ...SNOW ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS SNOW ADVISORY REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN EFFECT. WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE AT ELEVATIONS BETWEEN 2000 AND 3000 FEET...WITH LESSER ACCUMULATIONS POSSIBLE AT LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MAB
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Feb 24, 10:04 PM PST, 6 hours 47 minutes earlier.
Area forecast discussion, Feb 24, 10:04 PM PST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1004 PM PST SAT FEB 24 2007 .SYNOPSIS...A STRONG COLD FRONT WILL PUSH ACROSS NW CALIFORNIA THIS EVENING. SHOWERS WILL PERSIST TONIGHT AND SUNDAY...AS SNOW LEVELS FALL ACROSS THE FAR NW CORNER OF THE STATE. ANOTHER POTENT PACIFIC STORM SYSTEM WILL IMPACT THE AREA MONDAY AND TUESDAY. A WEAK RIDGE OVER THE EAST PACIFIC WILL PUSH HEAVIER PRECIPITATION INTO THE PACIFIC NORTHWEST THROUGH THE END OF NEXT WEEK. && .UPDATE...MOUNTAIN RAWS DATA AND SPOTTER CALLS ACROSS TRINITY COUNTY PROMPTED ADJUSTMENT TO OVERNIGHT SNOW LEVELS OF 2500 FEET LOCALLY TO 2000 FEET ACROOSS CAZ004 AND FINE TUNING CAZ003. SNOW LEVELS WERE 3500-4500 FEET ACROSS SOUTHERN INTERIOR HUMBOLDT AND MENDOCINO COUNTIES THIS EVENING. SNOW LEVELS OVER DEL NOTRE COUNTY WERE GENERALLY 2000-2500 FEET. LOOKING AT SATELLITE ANIMATIONS...SNOW LEVELS WILL EITHER LEVEL OFF OR EVEN RAISE SLIGHTLY AS SHOWERS TRACK WSW TO ENE ACROSS THE NW CORNER OF THE STATE. JET CLEARLY DISCERNIBLE OFFSHORE WAS ENHANCING SHOWERS ALONG AND NORTH OF ITS AXIS FROM THE REDWOOD COAST OUT 100 NAUTICAL MILES. CONVECTIVE THERMO-DYNAMICS WITH THESE ARRIVING SHOWERS WILL PROBABLY TRANSLATE SOME COLD AIR MOMENTUM DOWNWARD OVER DEL NORTE COUNTY OVERNIGHT IN HEAVIER ACTIVITY BUT COLD AIR ADVECTION ACROSS THE REGION WILL LIKELY REMAIN NUETRAL OR SLIGHTLY NEGATIVE NEXT 36 HOURS AS A BARAOCLINIC ZONE BECOMES QUASI-STNRY OVER THE CWA. THUS CURRENT WINTER PRODUCTS APPEAR IN GOOD SHAPE...EXCEPT THAT A PSBL EXTENSION MAY BE NEEDED FOR CAZ003-004 DEPENDING IF JET CAN SUSTAIN SHOWERS. CURRENT QPF CONSENSUS AMONG MODELS POINTS TO A BREAK IN THE SHOWERS BETWEEN 18Z-00Z TOMORROW. HIGH SURF UPGRADED TO WARNING FOR REDWOOD COAST BASED ON EXPECTED SWELL OF 23-26 FEET N OF CAPE MENDOCINO SUNDAY DAY PERIOD ONLY. THEN LIKELY DOWNGRADABLE TO ADVY SUNDAY NIGHT NRN WATERS. LARGE STEEP SWELL WILL WARRANT CONTINUATION OF HAZ SEAS ALL WATERS THROUGH MOST OF MONDAY BEFORE DROPPING INTO THE MID TEENS. MC && .PREV DISCUSSION...HEAVY PRECIPITATION IN PREFONTAL BAND OF SHOWERS IS FALLING MOSTLY AS RAIN...AS RAWS SITES ACROSS THE AREA SUGGEST SNOW LEVELS ARE IN THE 4000-5000 FOOT RANGE. SNOW LEVELS WILL REMAIN HIGH...OR EVEN PUSH UPWARD A BIT...AS THE FRONT CLOSES IN ON NW CA LATE THIS AFTERNOON. THE COLD UPPER LEVEL TROUGH IS JUST OFFSHORE AND IS PROJECTED TO PUSH OVERHEAD THIS EVENING...WHILE AT MID AND LOWER LEVELS THE COLD AIR WILL FILTER IN MORE GRADUALLY FROM THE WNW. THUS HAVE HELD ON GENERALLY TO PREVIOUS THINKING OF SNOW LEVELS PUSHING DOWN TO 3000-4000 FT (NORTH-SOUTH) SUNDAY MORNING...AND THEN TO 2000-3000 FEET BY SUNDAY AFTERNOON...WITH THE LOWEST SNOW LEVELS ACROSS DEL NORTE COUNTY. AND WITH A 140KT 250MB JET PUSHING ACROSS THE PACIFIC AND TAKING AIM AT NW CALIFORNIA FOR LATER TONIGHT AND SUNDAY MORNING...POST FRONTAL SHOWERS SHOULD BE STRONG ENOUGH TO SUPPORT THE EXISTING SNOW ADVISORY AS THE SNOW LEVEL FALLS. COOL AIR AND CONTINUED ONSHORE FLOW WILL ENSURE SHOWERS PERSIST THROUGH SUNDAY NIGHT. THE NEXT STRONG UPPER WAVE WILL ROTATE SOUTH AROUND THE LINGERING WEST COAST TROUGH ON MONDAY...AS SNOW LEVELS RECOVER LITTLE IF AT ALL OVER NW CA. PLENTIFUL DYNAMICS EXPECTED TO PRODUCE SNOWFALL ACROSS THE AREA AS A 997MB LOW PUSHES INLAND OVER CAPE BLANCO MONDAY EVENING...FOLLOWED BY A SECONDARY WAVE DRIVING SOUTH AND ASHORE ACROSS NW CA ON TUESDAY. SO HEAVY SNOW IS A POSSIBILITY BOTH MONDAY AND TUESDAY...AS THE SNOW LEVEL FALLS TO AROUND 1000 FEET OVER NW CA. LATEST GUIDANCE IS DECIDEDLY LESS ROBUST WITH THE EAST PACIFIC RIDGE...AND THUS DRAGS A FEW WARM FRONTS ACROSS NW CA THROUGH THE END OF NEXT WEEK. BEST CHANCE FOR RAIN STILL LOOKS TO BE NORTH OF THE AREA. BUT HAVE BUMPED POPS UP A NOTCH TO ACCOUNT FOR THE STRONGER WARM FRONTAL PROCESSES EXPECTED OVER THE AREA. TJADEN && .AVIATION...OCNL MVFR CIGS/VSBY IN +SHRA OVERNIGHT AT TERNMINALS. IFR CONDITIONS NOT EXPECTED. MDT TO STRONG SW SFC WINDS AT COASTAL TERMINALS SUNDAY GNRL 22020KT. LITTLE LOW LEVEL SHEAR EXPECTED. HEAVY RAIN EITHER SIDE OF 12Z BUT A POTENTIAL BREAK IN PCPN INTENSITY 18Z SAT-00Z SUN. MC && .MARINE...GALES DIDNT PAN OUT SRN WATERS...AT LEAST NOT AS THE 14 BUOY. QUICKSCAT NO HELP THIS EVENING. HAZ SEAS POSTED ALL WATERS THROUGH MONDAY. LARGE WEST SWELL ARRIVES AROUND DAYBREAK. MC && .EKA WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY CAZ003-004 FOR TONIGHT THROUGH SUNDAY MORNING. GALE WARNING THIS EVENING CAPE MENDOCINO TO PT ARENA OUT 60 NM. HAZARDOUS WARNING PT ST GEORGE TO PT ARENA OUT 60NM. SMALL CRAFT ADVISORY FOR WIND PT ST GEORGE TO PT ARENA OUT 60 NM. HIGH SURF WARNING CAZ001 HIGH SURF ADVISORY CAZ002 && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 24, 5:40 PM PST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 540 PM PST SAT FEB 24 2007 CAZ001-252345- REDWOOD COAST- 540 PM PST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH SURF WARNING IS IN EFFECT ALONG THE REDWOOD COAST FOR SUNDAY. NORTHWEST SWELL OF 23 TO 27 FEET WILL IMPACT THE COAST THROUGH THE DAY. A STRONG STORM SYSTEM WILL ARRIVE AT THE REDWOOD COAST MONDAY...BRINGING STRONG SOUTH WIND AND MODERATE TO HEAVY RAINFALL. AS SNOW LEVELS FALL ACROSS THE AREA IN THE WAKE OF THE FRONT...SOME SHOWERS ON TUESDAY MAY BE MIXED WITH SMALL HAIL. NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED AT THIS POINT. CAZ002-252345- MENDOCINO COAST- 540 PM PST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH SURF ADVISORY IS IN EFFECT ALONG THE MENDOCINO COAST FOR SUNDAY. NORTHWEST SWELL OF 20 TO 23 FEET WILL IMPACT THE COAST THROUGH THE DAY. ANOTHER STRONG STORM SYSTEM WILL IMPACT THE REGION MONDAY AND TUESDAY. AS SNOW LEVELS FALL ACROSS THE AREA...SOME SHOWERS ON TUESDAY MAY BE MIXED WITH SMALL HAIL. NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED AT THIS POINT. CAZ003-004-252345- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 540 PM PST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW ADVISORY IS IN EFFECT FOR TONIGHT ABOVE 3000 FEET. SEE AWIPS PRODUCT SFOWSWEKA FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SNOW ADVISORY IS IN EFFECT THROUGH SUNDAY MORNING FOR ELEVATIONS ABOVE 3000 FEET. SNOW LEVELS WILL FALL TO 2000-2500 FEET BY SUNDAY EVENING AS SNOW SHOWERS CONTINUE THROUGH SUNDAY NIGHT. A STRONG WINTER STORM SYSTEM WILL PUSH TOWARDS THE AREA AND BRING ADDITIONAL SNOWFALL MONDAY AND TUESDAY. SNOW LEVELS BY TUESDAY WILL FALL TO 1000-1500 FEET ACROSS NW CALIFORNIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH ANY SIGNFICANT WEATHER REPORTS.
Nearby
Winter Storm Watches in California, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.